# SDR SWAA075330

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 41,544 hours, 34,953 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, LEFT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED INPUT ROD BEARINGS PER MM.
